# SDR AALA202211071589

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Part number: 7004241
- Condition: Inoperative
- Location: L3 Door Evac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EVACUATION HORN SHUTOFF SWITCH IS INOPERATIVE. REMOVED AND REPLACED EVACUATION ALARM AT L3 DOOR PER B777 AMM 33-22-06-960-801.
